# SDR F3LA200200390

- Difficulty date: December 3, 2002
- Submitted: December 18, 2002
- Operation: Air carrier
- Aircraft: N305FA
- Make and model: Boeing 737-36Q
- Aircraft serial: 28662
- Aircraft time: 18,239 hours, 8,278 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Sta. 747-767
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-6 CHECK, INSPECTION REPORTED INTERCOSTAL AT STR. 26-R BETWEEN STA.747-767 CORRODED.  FABRICATED AND INSTALLED REPLACEMENT INTERCOSTAL PER DRAWING 69-16500, ITEM 4, AND SRM 51-40-02.
